# SDR USAA2010050790925

- Difficulty date: May 3, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 86,600 hours, 32,079 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114N300251
- Part serial: A10067
- Condition: Debonded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - PILOT REPORT - MAJOR REPAIR - NR 5 SLAT TRAILING EDGE DISBONDED AT WS 279.  REPLACED NR 5 SLAT TRAILING EDGE AT WS 279 IAW EO 5794R074.
